Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,699

    sides still not gone

    i finished a 10 weeks cycle of test e at 500mg a week in late april and finished pct by end of may. i am still losing hair like mad, i finally ran out of nolva and my nipples are still hurting (feels like im developing gyno) and have acne on my back pretty bad. is it normal to still be having bad sides months after a cycle even if propert pct was used??

  2. #2
    onthecumup is offline Associate Member
    Join Date
    Jul 2005
    Posts
    286
    how old are you?

  3. #3
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,699
    19 years old bf 15% weight 205 height 6'2

  4. #4
    symmetry101 is offline Associate Member
    Join Date
    Nov 2004
    Posts
    177
    What exactly did you run for a pct and for how long??

  5. #5
    Moosepellet's Avatar
    Moosepellet is offline Member
    Join Date
    Nov 2004
    Posts
    832
    What the hell are you running AAS for anyway? Too young bro, obviously your natural test levels were higher than most on this board. You might try to run some letro, haven't taken it before but some prefer it against gyno related problems

  6. #6
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214
    removed
    Last edited by worldtraveln; 04-27-2006 at 06:19 PM.

  7. #7
    Tazwell's Avatar
    Tazwell is offline Senior Member
    Join Date
    Jul 2004
    Location
    TEXAS
    Posts
    1,100
    your blood levels are fluctuating

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •